Oriented regular representations of out-valency two for finite simple groups

Gabriel Verret, Binzhou Xia


In this paper, we show that every finite simple group of order at least 5 admits an oriented regular representation of out-valency 2.


Finite simple group, DRR, ORR

Full Text:


DOI: https://doi.org/10.26493/1855-3974.2558.173

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications